MathSciNet Relay Station
MathSciNet bibliographic data
MR965944 (90g:05013) 05A10 (15A15 39B60 92A15)
Moak, Daniel S. Combinatorial multinomial matrices and multinomial Stirling numbers. Proc. Amer. Math. Soc. 108 (1990), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement